# SDR CA030505005

- Difficulty date: May 1, 2003
- Submitted: May 16, 2003
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 16,700 hours
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: 41734078
- Condition: Broken
- Location: Elevator
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) AFT ELEVATOR TRIM CABLE LOCATED AT AUTOPILOT SERVO SNAPPED.
